Previous |  Up |  Next


Title: A note on representation of cyclotomic fields (English)
Author: Kostra, Juraj
Language: English
Journal: Acta Mathematica et Informatica Universitatis Ostraviensis
ISSN: 1211-4774
Volume: 4
Issue: 1
Year: 1996
Pages: 29-35
Category: math
MSC: 11R18
idZBL: Zbl 0870.11068
idMR: MR1446781
Date available: 2009-01-30T09:03:00Z
Last updated: 2013-10-22
Stable URL:
Reference: [1] Borevich Z. I., Shafarevich I. R.: Number Theory.Moscow (Russian, 3rd ed.) [New York (english translation)], 1964 [1966].
Reference: [2] Davis P. J.: Circulant matrices.Wiley-Interscience publishers, John Wiley and sons, New York-Chichester-Brisbane-Toronto, 1979. Zbl 0418.15017, MR 0543191
Reference: [3] Newman M., Taussky O.: On a generalization of the normal basis in abelian algebraic number fields.Comm. Pure Appl. Math. 9 (1958), 85-91. MR 0075985, 10.1002/cpa.3160090106


Files Size Format View
ActaOstrav_04-1996-1_3.pdf 884.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo